Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SNRI Question for Anyone

Posted by Judy on October 23, 1999, at 10:02:31

In reply to Question for Elizabeth, posted by Phil on October 23, 1999, at 6:55:52

After a disappointing failure with Effexor SR (and Wellbutrin a several years ago) - both caused extreme aggitation, tremors, tachycardia, etc. - should that lead me to suspect that I can probably expect the same of Reboxetine and any other SNRI's that are on the road to approval?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:13305